Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diagnosed with IgA nephropathy. Back in spasm after falling. Advised by nephrologist to take NSAIDS. Suggestions?

47 year old female with recent diagnosis of IgA nephropathy (years of microscopic blood in urine , sudden high bp after always having very low bp, and protein in urine ). Now that we know source of increased bp, I am in the process of ramping up dosage of ramapril (have been on bystolic with great success, and have had previous bad reaction to lisinipril. Trying to reduce stress, become gluten free and get back to more rigorous exercise. History of low back and hip problems due to mild scoliosis and leg length discrepancy. Sipped and fell hard onto butt two days ago.... Back is In spasm. Neph has told me never to take NSAIDs but in agony....heat helps but only temporary.... HATE narcotic pain relievers. Can I take NSAIDs???
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Taking NSAIDS is not advisable in view of your renal problem. You can take acetaminophen and do a regular hot fomentation in the area. Applying a local analgesic gel on the area is also a good pain relieving measure without damaging your kidneys.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor